MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX COLONIC SOFT STENT SYSTEM WITH ANCHOR LOCK DELIVERY SYSTEM; STENT, COLONIC, METALIC, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLFLEX COLONIC SOFT STENT SYSTEM WITH ANCHOR LOCK DELIVERY SYSTEM; STENT, COLONIC, METALIC, EXPANDABLE
Model Number M00555770
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex colonic soft uncovered stent was implanted in the descending colon to treat a malignant tumor during a colonoscopy with stent placement procedure performed on an unknown date.The patient's anatomy was tortuous and was not dilated prior to stent placement.During the procedure, the stent was fully deployed before reaching the point of no return marker on the handle, consequently, the stent was deployed in an incorrect location.Another wallstent colonic stent was placed stent-in-stent to complete the procedure.There were no patient complications reported as a result of this event.

Brand Name
WALLFLEX COLONIC SOFT STENT SYSTEM WITH ANCHOR LOCK DELIVERY SYSTEM
Common Device Name
STENT, COLONIC, METALIC, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19374669
Report Number3005099803-2024-02380
Device Sequence Number7619746
Product Code MQR
UDI-Device Identifier08714729902591
UDI-Public08714729902591
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K234046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/27/2025
Device Model NumberM00555770
Device Catalogue Number5577
Device Lot Number0032937350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2024
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown